Geometric and Functional Analysis

, Volume 17, Issue 4, pp 1283–1296

Nonclassical Solutions of Fully Nonlinear Elliptic Equations

Article

DOI: 10.1007/s00039-007-0626-7

Cite this article as:
Nadirashvili, N. & Vlăduţ, S. GAFA Geom. funct. anal. (2007) 17: 1283. doi:10.1007/s00039-007-0626-7

Abstract.

We prove the existence of non-smooth solutions to fully non-linear elliptic equations.

Keywords and phrases:

Fully nonlinear equations viscosity solutions Dirichlet problem 

AMS Mathematics Subject Classification:

35J60 

Copyright information

© Birkhaeuser 2007

Authors and Affiliations

  1. 1.LATPMarseilleFrance
  2. 2.IMLMarseille CedexFrance

Personalised recommendations